Rocky Mountain Journal of Mathematics

On the structure of even unimodular extremal lattices of rank 40

M. Ozeki

Full-text: Open access

Article information

Source
Rocky Mountain J. Math. Volume 19, Number 3 (1989), 847-862.

Dates
First available: 13 August 2009

Permanent link to this document
http://projecteuclid.org/euclid.rmjm/1250181486

Digital Object Identifier
doi:10.1216/RMJ-1989-19-3-847

Mathematical Reviews number (MathSciNet)
MR1043254

Zentralblatt MATH identifier
0706.11018

Citation

Ozeki, M. On the structure of even unimodular extremal lattices of rank 40. Rocky Mountain Journal of Mathematics 19 (1989), no. 3, 847--862. doi:10.1216/RMJ-1989-19-3-847. http://projecteuclid.org/euclid.rmjm/1250181486.


Export citation